# SDR FDEA202407231045

- Difficulty date: July 23, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N843FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39286
- Aircraft time: 50,155 hours, 7,621 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Component: Flap, Boeing
- Component part number: 113W300321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OB FLAP LWR SURFACE FROM IB TO OB 163 INCH CROSS TE TO LE 11 INCH FOUND   DELAMINATION. REPAIRED LH WING OB FLAP LWR SURFACE AT OTEF STA188 DELAMINATION AS PER B777   SRM 57-53-01-2R REPAIR 2, SRM 51-70-04-2R REPAIR 1 REV.46.3 AND EA:G-5750-T0380006 P1,   TITLE:WING-FLIGHT SURFACES-LH OUTBD FLAP TE WEDGE DENT WITH DISBOND AT OTEF   STA 188-SRM REPAIR-RSC TRACKING. PLS REFER WRI 57508615 FOR DETAIL. THIS IS A   MAJOR REPAIR PER GMM 6-2-100.
